Article info

Download PDFPDF
Antidepressants are associated with hospital admitted intracranial bleeds in people taking other medication associated with bleeding

Authors

  1. Correspondence to Division of Psychiatry—University of Nottingham, UK; richard.morriss{at}nottingham.ac.uk
View Full Text

Citation

Morriss R
Antidepressants are associated with hospital admitted intracranial bleeds in people taking other medication associated with bleeding

Publication history

  • Received September 15, 2015
  • Accepted December 10, 2015
  • First published January 7, 2016.
Online issue publication 
January 21, 2016

Article Versions

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.